Im just wondering if theres someone out there that might be haveing the same thing going on as me .I dont know if its the methadone im decreaseing off of. But im so sleepy i dont understand the only thing im takeing is my bloodpressure meds.There must be a reason? My doctor is getting mad at me shes wanting to send me to a nother doctor. every time i see her im complaining to her about my blood pressure, but sometimes my bloodpressure is to low and my pulse is also. So yesterday she told me to stop one of my bloodpressure meds. which i did, that was nifediac cc 30mgs. so anyways i have another im suppose to take if it goes any greater than 150/90 which it did that would be hydralazine 25mgs. Well 2 hrs. went buy and it didnt go down so i took the nifediac cc well still running a little high. alls i can do now is wait. I take the metoprolol again at 630 pm the hydralazine i can take 3 times a day, which i havent been takeing because my bp was staying low.so i can take the hydralazine again at 430pm my bp still running high 158/80 157/83 155/82 my pulse is running lower to upper 60s so getting back to being so dam sleepy does anyone have that prob. it seems the more i decrease off the methadone the more sleepy i am . i was at 80mgs now at 64mgs please help someone thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.